Please use this identifier to cite or link to this item:
Title: Conodont affinity and chordate phylogeny
Authors: Donoghue, PCJ
Forey, PL
Aldridge, RJ
First Published: 1-May-2000
Citation: BIOLOGICAL REVIEWS, 2000, 75 (2), pp. 191-251
DOI Link: 10.1017/S0006323199005472
ISSN: 1464-7931
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.